# SDR DL73K001037

- Difficulty date: May 26, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 43,309 hours, 35,845 cycles
- Engine: Pwa JT8D15A
- Engine time: 40,370 hours, 31,737 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 709219
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 40,370 hours, 31,737 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, LT ENG WOULD ONLY ACHIEVE 2.02 EPR.  DISCONTINUEDT/O ROLL AT 60 KTS.  TRIMMED 01/02 ENGS PER PFHB.  PART PWR AND T/O PWR CHECKS GOOD.  ALL ENG PARAMETERS NORMAL ON ENG RUN.
